Mathematische Annalen

, Volume 193, Issue 4, pp 255–264 | Cite as

Small cancellation theory over free products with amalgamation

  • Paul E. Schupp
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Britton, J. L.: The word problem, Ann. of Math.,77, 16–32 (1963).Google Scholar
  2. 2.
    Burns, R. G.: A note on free groups, Proc. Amer. Math. Soc.,23, 14–17 (1969).Google Scholar
  3. 3.
    Higman, G.: A finitely generated infinite simple group, J. London Math. Soc.,26, 61–64 (1951).Google Scholar
  4. 4.
    —— Neumann, B. H., Neumann, H.: Embedding theorems for groups, J. London Math. Soc.,24, 247–254 (1949).Google Scholar
  5. 5.
    Lyndon, R. C.: On Dehn's algorithm, Math. Ann.,166, 208–228 (1966).Google Scholar
  6. 6.
    Magnus, W., Karrass, A., Solitar, D.: Combinatorial Group Theory. New York: Interscience 1966.Google Scholar
  7. 7.
    Miller, C. F.: On Britton's Theorem A, Proc. Amer. Math. Soc.,19, 1151–1154 (1968).Google Scholar
  8. 8.
    —— Schupp, P. E.: Embeddings into hopfian groups, J. Algebra,17, 171–176 (1971).Google Scholar
  9. 9.
    Rotman, J.: The Theory of Groups. Boston: Allyn and Bacon 1965.Google Scholar
  10. 10.
    Schupp, P. E.: On Dehn's algorithm and the conjugacy problem. Math. Ann.,178, 119–130 (1968).Google Scholar
  11. 11.
    —— On the conjugacy problem for certain quotient groups of free products. Math. Ann.186, 123–129 (1970).Google Scholar
  12. 12.
    —— On Greendlinger's Lemma, Comm. Pure Appl. Math.,23, 233–240 (1970).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Paul E. Schupp
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at Urbana-ChampainUrbanaUSA

Personalised recommendations